... heart drugs for years with no problems I am getting peculiar sensations all over my body at times. I tingle all over and go very warm then start shaking. This is often accompanied by chest pain and light headedness and slight nausea. The skin on the soles of my feet and hands have also peeled. I have low blood pressure which is normal for me and these seem to have dropped it further. Any ideas if this could be Ramipril. I have ended up in hospital a couple of times with this but they seem to be discounting Ramipril as the cause
The following link explains the side effects for this medication:
Based on what I read. it sounds like the Ramipril is the culprit. You can print this list of side effects particularly the ones for professionals and take to your doctor. Sounds like you need to be off the meds that contain a thiol group and switched to another different type group.
- Ramipril Information for Consumers
- Ramipril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ramipril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2015 • 2 answers
Posted 23 Jun 2015 • 2 answers
Heart Attack - Just coming up to a Year on Ticagrelor... I also take Bisprolol, Ramipril, Eperenone?
Posted 29 Mar 2016 • 0 answers
Posted 16 Apr 2018 • 0 answers
Posted 26 Apr 2018 • 1 answer